[Venous thrombosis of the lower limbs and pulmonary embolism after desmopressin: a coincidence or a pathogenetic role?].
Аннотация
The authors describe a case of venous thrombosis of the legs, complicated by pulmonary embolism, in a 71 year-old man, following desmopressin therapy for hypothalamic diabetes insipidus. They suggest a role of desmopressin in stimulating the release of Von Willebrand's factor (VWF) from endothelial cells. VWF facilitates platelet adhesion by forming a bridge between platelet membrane and vascular subendothelium, followed by development of a large thrombus.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.